# SDR USAA2012011200021

- Difficulty date: January 5, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 20,359 hours, 8,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 FILIFORM CORROSION ON SHEAR PLATE BETWEEN FR69 TO FR70, -Z240, Y1732.  REPLACED SHEAR PLATE BETWEEN FR69 TO FR70, -Z240, Y1732 IAW A319 SRM 51-42-11 FIG 8, 78 & 76.
